Hokkaido Mathematical Journal

No.2

KANEDA Eiji,
On the Gauss-Codazzi equations
Hokkaido Mathematical Journal, 19 (1990) pp.189-213
SUZUKI Haruo,
Holonomy groupoids of generalized foliations, I
Hokkaido Mathematical Journal, 19 (1990) pp.215-227
CHENG Sui-Sun, HSIEH Liang Yu, CHAO Dale Z. T.,
Discrete Lyapunov inequality conditions for partial difference equations
Hokkaido Mathematical Journal, 19 (1990) pp.229-239
KOZONO Hideo, OZAWA Tohru,
Relative bounds of closable operators in non-reflexive Banach spaces
Hokkaido Mathematical Journal, 19 (1990) pp.241-248
IGARASHI Masayuki,
On the bisectable metrics on the 2-sphere $\text{S}^{2}$
Hokkaido Mathematical Journal, 19 (1990) pp.249-258
TALENTI Giorgio,
Boundedness of minimizers
Hokkaido Mathematical Journal, 19 (1990) pp.259-279
YAMASHIRO Yasukazu,
On strongly separable extensions
Hokkaido Mathematical Journal, 19 (1990) pp.281-287
SAEKI Sadahiro, YAMAGUCHI Hiroshi,
On Hardy's Inequality and Paley's Gap Theorem
Hokkaido Mathematical Journal, 19 (1990) pp.289-296
WATANABE Keiichi,
Finiteness of von Neumann algebras and non-commutative $\text{L}^{p}$-spaces
Hokkaido Mathematical Journal, 19 (1990) pp.297-305
STOCHEL Jan,
Seminormal composition operators on $\text{L}^{2}$ spaces induced by matrices
Hokkaido Mathematical Journal, 19 (1990) pp.307-324
TAMBARA Daisuke,
The Grothendieck ring of linear representations of a finite category
Hokkaido Mathematical Journal, 19 (1990) pp.325-337
AZZAM Ali,
On the behavior of solutions of elliptic and parabolic equations at a crack
Hokkaido Mathematical Journal, 19 (1990) pp.339-344
YAMAGUCHI Hiroshi,
The F. and M. Riesz theorem on certain transformation groups, II
Hokkaido Mathematical Journal, 19 (1990) pp.345-359
MATSUOKA Sachiko,
The configurations of the M-curves of degree (4,4) in $\text{RP}^{1}\times\text{RP}^{1}$ and periods of real K3 surfaces
Hokkaido Mathematical Journal, 19 (1990) pp.361-378